JOSEPHSON TUNNEL-JUNCTIONS WITH MONOMOLECULAR BARRIERS Article

LARKINS, GL, THOMPSON, ED, DEEN, MJ et al. (1983). JOSEPHSON TUNNEL-JUNCTIONS WITH MONOMOLECULAR BARRIERS . IEEE TRANSACTIONS ON MAGNETICS, 19(3), 980-982. 10.1109/TMAG.1983.1062370

cited authors

  • LARKINS, GL; THOMPSON, ED; DEEN, MJ; BURKHART, CW; LANDO, JB

sustainable development goals

authors

publication date

  • January 1, 1983

published in

keywords

  • Engineering
  • Engineering, Electrical & Electronic
  • Physical Sciences
  • Physics
  • Physics, Applied
  • Science & Technology
  • Technology

Digital Object Identifier (DOI)

publisher

  • IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC

start page

  • 980

end page

  • 982

volume

  • 19

issue

  • 3